yannick Sire
yannick Sire
Unknown affiliation
No verified email
TitleCited byYear
Nonlinear equations for fractional Laplacians I: Regularity, maximum principles, and Hamiltonian estimates
X Cabré, Y Sire
arXiv preprint arXiv:1012.0867, 2010
419*2010
Fractional Laplacian phase transitions and boundary reactions: a geometric inequality and a symmetry result
Y Sire, E Valdinoci
arXiv preprint arXiv:0801.2355, 2008
2172008
Regularity of radial extremal solutions for some non-local semilinear equations
A Capella, J Dávila, L Dupaigne, Y Sire
Communications in Partial Differential Equations 36 (8), 1353-1384, 2011
2162011
Nonlinear equations for fractional Laplacians II: existence, uniqueness, and qualitative properties of solutions
X Cabré, Y Sire
Transactions of the American Mathematical Society 367 (2), 911-941, 2015
1982015
Variational problems with free boundaries for the fractional Laplacian
LA Caffarelli, JM Roquejoffre, Y Sire
Journal of the European Mathematical Society 12 (5), 1151-1179, 2010
1862010
Nonlocal equations with measure data
T Kuusi, G Mingione, Y Sire
Communications in Mathematical Physics 337 (3), 1317-1368, 2015
912015
Existence, uniqueness and asymptotic behaviour for fractional porous medium equations on bounded domains
M Bonforte, Y Sire, JL Vázquez
arXiv preprint arXiv:1404.6195, 2014
752014
Nonlocal self-improving properties
T Kuusi, G Mingione, Y Sire
Analysis & PDE 8 (1), 57-114, 2015
642015
ANALYSIS & PDE
T KUUSI, G MINGIONE, Y SIRE
64*
Construction of invariant whiskered tori by a parameterization method. Part I: Maps and flows in finite dimensions
E Fontich, R de la Llave, Y Sire
Journal of Differential Equations 246 (8), 3136-3213, 2009
562009
Non degeneracy of the bubble in the critical case for non local equations
J Dávila, M Del Pino, Y Sire
arXiv preprint arXiv:1302.0276, 2013
542013
On a fractional Ginzburg–Landau equation and 1/2-harmonic maps into spheres
V Millot, Y Sire
Archive for Rational Mechanics and Analysis 215 (1), 125-210, 2015
502015
Singular solutions of fractional order conformal Laplacians
M del Mar González, R Mazzeo, Y Sire
Journal of Geometric Analysis 22 (3), 845-863, 2012
482012
On fractional schrodinger equations in sobolev spaces
Y Hong, Y Sire
arXiv preprint arXiv:1501.01414, 2015
472015
Generalized fronts for one-dimensional reaction-diffusion equations
A Mellet, JM Roquejoffre, Y Sire
Discrete Contin. Dyn. Syst 26 (1), 303-312, 2010
462010
Odorous compounds treatment of winery and distillery effluents during natural evaporation in ponds
A Bories, Y Sire, T Colin
Water Science and Technology 51 (1), 129-136, 2005
432005
Computation of whiskered invariant tori and their associated manifolds: new fast algorithms
G Huguet, R De La Llave, Y Sire
arXiv preprint arXiv:1004.5231, 2010
392010
Treatment and valorisation of winery wastewater by a new biophysical process (ECCF®)
T Colin, A Bories, Y Sire, R Perrin
Water Science and technology 51 (1), 99-106, 2005
392005
Stable solutions of elliptic equations on Riemannian manifolds
A Farina, Y Sire, E Valdinoci
Journal of Geometric Analysis 23 (3), 1158-1172, 2013
372013
Local analysis of solutions of fractional semi-linear elliptic equations with isolated singularities
L Caffarelli, T Jin, Y Sire, J Xiong
Archive for Rational Mechanics and Analysis 213 (1), 245-268, 2014
352014
The system can't perform the operation now. Try again later.
Articles 1–20